# SDR HALA2020032600077

- Difficulty date: March 25, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,758 hours, 4,875 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Condition: Locked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #2 ENG GREEN HYD PUMP HAS TWO KEY LOCKED STUDS (12 O CLOCK & 3 O CLOCK POSITION) THAT REQUIRES BEING REPLACED.// REPLACED BOTH KEY LOCKED STUDS ON #2 ENG GREEN SYS HYD PUMP GEARBOX HOUSING PER AMM 72-61-41-300-801-A. SECURITY CHK OK.
